skip to content

Department of Pure Mathematics and Mathematical Statistics

Publications

Maximal abelian sets of roots
R Lawther
– Memoirs of the American Mathematical Society
(2017)
250,
1192
Outer unipotent classes in automorphism groups of simple algebraic groups
R Lawther, MW Liebeck, GM Seitz
– Proceedings of the London Mathematical Society
(2014)
109,
553
Sublattices generated by root differences
R Lawther
– Journal of Algebra
(2014)
412,
255
Elements in reductive algebraic groups with abelian connected centralizers
R Lawther
– Journal of Algebra
(2012)
359,
1
The P-radical classes in simple algebraic groups and finite groups of Lie type
R Lawther
– Journal of Group Theory
(2012)
15,
669
Centres of centralizers of unipotent elements in simple algebraic groups
R Lawther, DM Testerman
– Memoirs of the American Mathematical Society
(2011)
210,
1
Centres of centralizers of unipotent elements in simple algebraic groups
R Lawther, DM Testerman
– Memoirs of the American Mathematical Society
(2011)
210,
vi+188
Corrigendum to “$2F$-modules, abelian sets of roots and 2-ranks” [J. Algebra 307 (2) (2007) 614–642] [MR2275365]
R Lawther
– Journal of Algebra
(2010)
324,
3677
Unipotent classes in maximal subgroups of exceptional algebraic groups
R Lawther
– Journal of Algebra
(2009)
322,
270
$2F$-modules, abelian sets of roots and 2-ranks
R Lawther
– Journal of Algebra
(2007)
307,
614
  • 1 of 3
  • >

Room

C0.10

Telephone

01223 765917